# SDR 2006FA0001197

- Difficulty date: September 18, 2006
- Submitted: December 21, 2006
- Operation: General aviation
- Aircraft: N32LF
- Make and model: Ayres S-2R
- Aircraft serial: 5089R
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Truss
- Condition: Broken
- Location: Mlg
- Part time: 9,000 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPPER TRUSS TO SHOCK STRUT BROKE OFF GEAR LEG, ALLOWING LANDING GEAR TO COLLAPSE.  THIS AIRCRAFT HAS BEEN USED FOR FUEL HAULING AND IS LANDING WITH HEAVY LOADS.  IT APPEARS A SMALL CRACK IN 1 TRUSS TUBE DEVELOPED AND EVENTUALLY FAILED, CAUSING TOTAL FAILURE OF THE LANDING GEAR LEG.  RECOMMEND DYE PENETRANT INSPECTION OF GEAR LEGS ON AIRCRAFT CONSISTANTLY LANDING WITH HEAVY LOADS EVERY 200 TO 300 HOURS.  (K)
